American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Kurt Spielberg. Polynomial and continued-fraction approximations for logarithmic functions . Math. Comp. 16 (1962) 205-217. MR 0145645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Herbert E. Salzer. A multi-point generalization of Newton's divided difference formula . Proc. Amer. Math. Soc. 13 (1962) 210-212. MR 0137285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Kurt Spielberg. Efficient continued fraction approximations to elementary functions. . Math. Comp. 15 (1961) 409-417. MR 0134842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] N. Ream. Note on ``Approximation of curves by line segments'' . Math. Comp. 15 (1961) 418-419. MR 0129109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Henry C. Thacher. Iterated square root expansions for the inverse cosine and inverse hyperbolic cosine . Math. Comp. 15 (1961) 399-403. MR 0135228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ferdinand Freudenstein. Bi-variate, rectangular, optimum-interval interpolation . Math. Comp. 15 (1961) 288-291. MR 0129532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia